Advertisement

Exact and Numerical Solution of Abel Integral Equations by Orthonormal Bernoulli Polynomials

  • Mithilesh SinghEmail author
  • Shivani Singhal
  • Nidhi Handa
Original Paper
  • 24 Downloads

Abstract

In this study, we use the Bernoulli polynomials, Bernoulli number to construct the orthonormal polynomials by using Gram–Schmidt orthogonalization. We use the function approximation on orthonormal polynomials, apply the integration operator on these orthonormal polynomials and obtain tri-diagonal operational matrix of integration. Apply the tri-diagonal operational matrix on many Abel-type integral equations and change all integral equations to the algebraic equation solutions. The exact and approximate solution of Abel-type integral equations by this new method will be found out. To illustrate the applicability, efficiency and accuracy of suggested scheme, some numerical examples of Abel-type integral equations are implemented and the comparisons are given by exact solutions.

Keywords

Bernoulli polynomials Orthonormal Bernoulli Polynomials Tri-diagonal operational matrix Abel integral equations 

Notes

References

  1. 1.
    Yildirim, A., Sezer, S., Kaplan, Y.: Analytical approach to Boussinesq equation with space and time fractional derivatives. Int. J. Numer. Methods Fluids 66, 1315–1324 (2011)MathSciNetCrossRefGoogle Scholar
  2. 2.
    He, J.H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos, Solitons Fractals 26, 695–700 (2005)CrossRefGoogle Scholar
  3. 3.
    Wazwaz, A.: A reliable treatment of singular Emden–Fowler initial value problems and boundary value problems. Appl. Math. Comput. 217, 10387–10395 (2011)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Yousefi, S., Dehghan, M.: The use of He’s variational iteration method for solving variational problems. Int. J. Comput. Math. 87, 1299–1314 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Saadatmandi, A., Dehghan, M.: A new operational matrix for solving fractional-order differential equations. Comput. Math Appl. 59, 1326–1336 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Saadatmandi, A., Dehghan, M.: A tau approach for solution of the space fractional diffusion equation. Comput. Math. Appl. 62(3), 1135–1142 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gu, J.S., Jiang, W.S.: The Haar wavelets operational matrix of integration. Int. J. Syst. Sci. 27, 623–628 (1996)CrossRefGoogle Scholar
  8. 8.
    Horng, I., Chou, J.: Shifted Chebyshev direct method for solving variational problems. Int. J. Syst. Sci. 16, 855–861 (1985)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Razzaghi, M., Yousefi, S.: The Legendre Wavelets operational matrix of integration. Int. J. Syst. Sci. 32, 495–502 (2001)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Kazem, S., Rad, J., Parand, K.: Radial basis functions methods for solving Fokker–Planck equation. Eng. Anal. Bound, Elem (2011)zbMATHGoogle Scholar
  11. 11.
    Parand, K., Shahini, M., Dehghan, M.: Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane–Emden type. J. Comput. Phys. 228, 8830–8840 (2009)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Abbasbandy, S., Shivanian, E.: A new analytical technique to solve Fredholm’s integral equations. Numer. Algorithms 56, 27–43 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Liao, S.J.: Series solution of nonlinear eigenvalue problems by means of the homotopy analysis method. Nonlinear Anal. Real World Appl. 10, 2455–2470 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Parand, K., Razzaghi, M.: Rational Legendre approximation for solving some physical problems on semi-infinite intervals. Phys. Scr. 69, 353–357 (2004)CrossRefGoogle Scholar
  15. 15.
    Parand, K., Razzaghi, M.: Rational Chebyshev tau method for solving higher-order ordinary differentiable equations. Int. J. Comput. Math. 81, 73–80 (2004)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Razzaghi, M., Yousefi, S.: Sine-Cosine Wavelets operational matrix of integration and its applications in the calculus of variations. Int. J. Syst. Sci. 33, 805–810 (2002)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Yousefi, S.A., Behroozifar, M.: Operational matrices of Bernstein polynomials and their applications. Int. J. Syst. Sci. 41, 709–716 (2010)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Norlund, N.E.: Vorlesungen uber Differenzenrechnung. Springer, New York (1954)zbMATHGoogle Scholar
  19. 19.
    Vandiver, H.: Certain congruences involving the Bernoulli numbers. Duke Math. J. 5, 548–551 (1939)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Natalini, P., Bernardini, A.: A generalization of the Bernoulli polynomials. J. Appl. Math. 3, 155–163 (2003)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Nazemi, A., Farahi, M.H., Kamyad, A.V.: A new technique for approximate solutions of the nonlinear Volterra integral equations of the second kind. Scientia Iranica 14, 579–585 (2007)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Mirzaei, F., Bimesl, S.: An efficient numerical approach for solving systems of high-order linear Volterra integral equations. Scientia Iranica D. 21, 2250–2263 (2014)Google Scholar
  23. 23.
    Quoc Ta, B.: A note on the generalized Bernoulli and Euler polynomials. Euro. J. Pure Appl. Math. 6, 405–412 (2013)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Alzer, H., Yakubovich, S.: Identities involving Bernoulli and Euler polynomials. J. Integral Transf. Special Funct. 29, 43–61 (2018)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Momenzadeh, M., Kakangi, I.Y.: Approximation properties of q-bernoulli polynomials. Abstr. Appl. Anal. 2017, 1–6 (2017)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Bazm, S.: Bernoulli polynomials for the numerical solution of some classes of linear and nonlinear integral equations. J. Comput. Appl. Math. 275, 44–60 (2014)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Bhrawy, A.H.: Erfani Khalil: a collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation. Appl. Math. Modell. 37, 4283–4294 (2013)CrossRefGoogle Scholar
  28. 28.
    Bazm, S., Azimi, M.R.: Numerical solution of a class of nonlinear Volterra integral equations using Bernoulli operational matrix of integration. Acta Universitatis Matthiae Belii 23, 35–56 (2015)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Mirzaee, F., Samadyar, N., Hoseini, S.F.: A new scheme for solving nonlinear Stratonovich Volterra integral equations via Bernoulli’s approximation. Appl. Anal. 96, 2163–2179 (2017)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Yuzbasi, S., Ismailow, N.: “An operational matrix method for solving linear Fredholm–Volterra integro-differential equations. Turk. J. Math. 42, 243–256 (2018)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Mashayekhi, S., Razzaghi, M., Tripak, O.: Solution of the nonlinear mixed Volterra–Fredholm integral equations by hybrid of block-pulse functions and Bernoulli polynomials. Sci. World J. 42, 1–8 (2014)CrossRefGoogle Scholar
  32. 32.
    Matinfar, M., Lashaki, H.A.: Numerical approximation based on the Bernouli polynomials for solving Volterra Integro-differential equations of high order. Math. Res. 2, 19–32 (2017)Google Scholar
  33. 33.
    Ahmad, G., Panjeh Ali, B.S.: An efficient method based on operational matrices of Bernoulli polynomials for solving matrix differential equations. Comput. Appl. Math. 34, 159–175 (2015)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Euler, L., Opera, O.: Institution calculi differentialis, 1913th edn. Birkhäuser, Basel (1980)Google Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  1. 1.Department of Applied ScienceRajkiya Engineering CollegeSonbhadraIndia
  2. 2.Department of Mathematics, (KGC)Gurukula Kangari VishwavidyalayaHaridwarIndia

Personalised recommendations